# SDR SWAA2013111122077

- Difficulty date: October 30, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 28,094 hours, 16,476 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A2610
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 140CF HAS UPPER SURFACE CORRODED AT EDGES.  R & R PANEL IAW SRM & DRAWING.
